# SDR AALA201806309001

- Difficulty date: June 28, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 19,685 hours, 7,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR0297
- Condition: Failed
- Location: Zone 800
- Part time: 28,907 hours, 11,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT HAND AFT DOOR FAILED DAMPING FUNCTION PER JOB CARD. REPLACED DAMPER PER AMM 52-13-14-400-001-B.
